# SDR UPS07M51237

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DAMAGED, R1 SLIDE DEACTIVATION PIN INSTALLED.  REF TO WAN 1300451     REMOVED AND REPLACED SLIDE ON R1 DOOR IAW AM CH 25-61-15 & TC 8033.  REMOVED DEACTIVATION PIN.
